# SDR SWAA2024030547290

- Difficulty date: February 1, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 58,632 hours, 35,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Broken
- Location: Bs 685 Rbl 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLE ATTACH ANGLE SUPPORT BRACKET BROKEN; BS 685+8; RB 24.5; WL 204.<[01] REMOVED AND REPLACED ATTACH ANGLE SUPPORT BRACKET I.A.W SRM 51-10-02-0G-0; SRM 51-40-02-0G-0 AND DWG 27A9110.;[02] JOB COMPLETE.;[03] JOB COMPLETE
